Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 17, Issue 1, January–March 2017  pp. 97–128.

Module Categories over Equivariantized Tensor Categories

Authors:  Martín Mombelli (1) and Sonia Natale (1)
Author institution:(1) Facultad de Matemática, Astronomía y Física, Universidad Nacional de Córdoba, CIEM – CONICET, Medina Allende s/n, (5000) Ciudad Universitaria, Córdoba, Argentina


For a finite tensor category 𝒞 and a Hopf monad T: 𝒞→𝒞 satisfying certain conditions we describe exact indecomposable left 𝒞T-module categories in terms of left 𝒞-module categories and some extra data. We also give a 2-categorical interpretation of the process of equivariantization of module categories.

2010 Math. Subj. Class. 18D10, 16T05.

Keywords: Tensor category, module category, Hopf monad.

Contents   Full-Text PDF